December  2021, 6(4): 369-390. doi: 10.3934/puqr.2021018

Extended conditional G-expectations and related stopping times

1. 

Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan 250100, Shandong, China

2. 

School of Mathematics, Shandong University, Jinan 250100, Shandong, China

humingshang@sdu.edu.cn

Received  November 29, 2021 Accepted  December 05, 2021 Published  December 2021

Fund Project: Mingshang Hu is supported by National Key R&D Program of China (Grant No. 2018YFA0703900) and the National Natural Science Foundation of China (Grant No. 11671231). Shige Peng is supported by the Tian Yuan Projection of the National Natural Science Foundation of China (Grant Nos. 11526205 and 11626247) and the National Basic Research Program of China (973 Program) (Grant No. 2007CB814900 (Financial Risk)).

In this paper, we extend the definition of conditional $ G{\text{-}}{\rm{expectation}} $ to a larger space on which the dynamical consistency still holds. We can consistently define, by taking the limit, the conditional $ G{\text{-}}{\rm{expectation}} $ for each random variable $ X $, which is the downward limit (respectively, upward limit) of a monotone sequence $ \{X_{i}\} $ in $ L_{G}^{1}(\Omega) $. To accomplish this procedure, some careful analysis is needed. Moreover, we present a suitable definition of stopping times and obtain the optional stopping theorem. We also provide some basic and interesting properties for the extended conditional $ G{\text{-}}{\rm{expectation}} $.

Citation: Mingshang Hu, Shige Peng. Extended conditional G-expectations and related stopping times. Probability, Uncertainty and Quantitative Risk, 2021, 6 (4) : 369-390. doi: 10.3934/puqr.2021018
References:
[1]

Denis, L., Hu, M. and Peng S., Function spaces and capacity related to a sublinear expectation: Application to G-Brownian motion paths, Potential Anal., 2011, 34: 139−161. doi: 10.1007/s11118-010-9185-x.

[2]

Hu, M., Ji, X. and Liu, G., On the strong Markov property for stochastic differential equations driven by G-Brownian motion, Stochastic Process. Appl., 2021, 131: 417−453. doi: 10.1016/j.spa.2020.09.015.

[3]

Hu, M., Ji, S., Peng, S. and Song, Y., Backward stochastic differential equations driven by G-Brownian motion, Stochastic Process. Appl., 2014, 124(1): 759−784. doi: 10.1016/j.spa.2013.09.010.

[4]

Hu, M., Ji, S., Peng, S. and Song, Y., Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion, Stochastic Process. Appl., 2014, 124(2): 1170−1195. doi: 10.1016/j.spa.2013.10.009.

[5]

Hu, M. and Peng, S., On representation theorem of G-expectations and paths of G-Brownian motion, Acta Math. Appl. Sin. Engl. Ser., 2009, 25(3): 539−546. doi: 10.1007/s10255-008-8831-1.

[6]

Hu, M. and Peng, S., G-Lévy processes under sublinear expectations, Probab. Uncertain. Quant. Risk, 2021, 6(1): 1–22.

[7]

Li, X. and Peng, S., Stopping times and related Itô’s calculus with G-Brownian motion, Stochastic Process. Appl., 2011, 121(7): 1492−1508. doi: 10.1016/j.spa.2011.03.009.

[8]

Liu, G., Exit times for semimartingales under nonlinear expectation, Stochastic Process. Appl., 2020, 130(12): 7338−7362. doi: 10.1016/j.spa.2020.07.017.

[9]

Nutz, M. and Van Handel, R., Constructing sublinear expectations on path space, Stochastic Process. Appl., 2013, 123(8): 3100−3121. doi: 10.1016/j.spa.2013.03.022.

[10]

Nutz, M. and Zhang, J., Optimal stopping under adverse nonlinear expectation and related games, Ann. Appl. Probab., 2015, 25(5): 2503−2534.

[11]

Peng, S., G-expectation, G-Brownian motion and related stochastic calculus of Itô type, In: Benth, F. E., Di Nunno, G., Lindstrøm, T., Øksendal, B. and Zhang, T. (eds.), Stochastic Analysis and Applications, Abel Symp., Springer, Berlin, 2007, 2: 541–567.

[12]

Peng, S., Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation, Stochastic Process. Appl., 2008, 118(12): 2223−2253. doi: 10.1016/j.spa.2007.10.015.

[13]

Peng, S., A new central limit theorem under sublinear expectations, arXiv: 0803.2656v1, 2008.

[14]

Peng, S., Law of large numbers and central limit theorem under nonlinear expectations, Probab. Uncertain. Quant. Risk, 2019, 4: 4, doi: 10.1186/s41546-019-0038-2.

[15]

Peng, S., Nonlinear Expectations and Stochastic Calculus under Uncertainty, Springer-Verlag, Heidelberg, 2019.

[16]

Soner, M., Touzi, N. and Zhang, J., Martingale representation theorem under G-expectation, Stochastic Process. Appl., 2011, 121(2): 265−287. doi: 10.1016/j.spa.2010.10.006.

[17]

Song, Y., Some properties on G-evaluation and its applications to G-martingale decomposition, Sci. China Math., 2011, 54(2): 287−300. doi: 10.1007/s11425-010-4162-9.

[18]

Song, Y., Properties of hitting times for G-martingales and their applications, Stochastic Process. Appl., 2011, 121(8): 1770−1784. doi: 10.1016/j.spa.2011.04.007.

show all references

References:
[1]

Denis, L., Hu, M. and Peng S., Function spaces and capacity related to a sublinear expectation: Application to G-Brownian motion paths, Potential Anal., 2011, 34: 139−161. doi: 10.1007/s11118-010-9185-x.

[2]

Hu, M., Ji, X. and Liu, G., On the strong Markov property for stochastic differential equations driven by G-Brownian motion, Stochastic Process. Appl., 2021, 131: 417−453. doi: 10.1016/j.spa.2020.09.015.

[3]

Hu, M., Ji, S., Peng, S. and Song, Y., Backward stochastic differential equations driven by G-Brownian motion, Stochastic Process. Appl., 2014, 124(1): 759−784. doi: 10.1016/j.spa.2013.09.010.

[4]

Hu, M., Ji, S., Peng, S. and Song, Y., Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion, Stochastic Process. Appl., 2014, 124(2): 1170−1195. doi: 10.1016/j.spa.2013.10.009.

[5]

Hu, M. and Peng, S., On representation theorem of G-expectations and paths of G-Brownian motion, Acta Math. Appl. Sin. Engl. Ser., 2009, 25(3): 539−546. doi: 10.1007/s10255-008-8831-1.

[6]

Hu, M. and Peng, S., G-Lévy processes under sublinear expectations, Probab. Uncertain. Quant. Risk, 2021, 6(1): 1–22.

[7]

Li, X. and Peng, S., Stopping times and related Itô’s calculus with G-Brownian motion, Stochastic Process. Appl., 2011, 121(7): 1492−1508. doi: 10.1016/j.spa.2011.03.009.

[8]

Liu, G., Exit times for semimartingales under nonlinear expectation, Stochastic Process. Appl., 2020, 130(12): 7338−7362. doi: 10.1016/j.spa.2020.07.017.

[9]

Nutz, M. and Van Handel, R., Constructing sublinear expectations on path space, Stochastic Process. Appl., 2013, 123(8): 3100−3121. doi: 10.1016/j.spa.2013.03.022.

[10]

Nutz, M. and Zhang, J., Optimal stopping under adverse nonlinear expectation and related games, Ann. Appl. Probab., 2015, 25(5): 2503−2534.

[11]

Peng, S., G-expectation, G-Brownian motion and related stochastic calculus of Itô type, In: Benth, F. E., Di Nunno, G., Lindstrøm, T., Øksendal, B. and Zhang, T. (eds.), Stochastic Analysis and Applications, Abel Symp., Springer, Berlin, 2007, 2: 541–567.

[12]

Peng, S., Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation, Stochastic Process. Appl., 2008, 118(12): 2223−2253. doi: 10.1016/j.spa.2007.10.015.

[13]

Peng, S., A new central limit theorem under sublinear expectations, arXiv: 0803.2656v1, 2008.

[14]

Peng, S., Law of large numbers and central limit theorem under nonlinear expectations, Probab. Uncertain. Quant. Risk, 2019, 4: 4, doi: 10.1186/s41546-019-0038-2.

[15]

Peng, S., Nonlinear Expectations and Stochastic Calculus under Uncertainty, Springer-Verlag, Heidelberg, 2019.

[16]

Soner, M., Touzi, N. and Zhang, J., Martingale representation theorem under G-expectation, Stochastic Process. Appl., 2011, 121(2): 265−287. doi: 10.1016/j.spa.2010.10.006.

[17]

Song, Y., Some properties on G-evaluation and its applications to G-martingale decomposition, Sci. China Math., 2011, 54(2): 287−300. doi: 10.1007/s11425-010-4162-9.

[18]

Song, Y., Properties of hitting times for G-martingales and their applications, Stochastic Process. Appl., 2011, 121(8): 1770−1784. doi: 10.1016/j.spa.2011.04.007.

[1]

David Simmons. Conditional measures and conditional expectation; Rohlin's Disintegration Theorem. Discrete and Continuous Dynamical Systems, 2012, 32 (7) : 2565-2582. doi: 10.3934/dcds.2012.32.2565

[2]

Sel Ly, Nicolas Privault. $ G $-expectation approach to stochastic ordering. Frontiers of Mathematical Finance, , () : -. doi: 10.3934/fmf.2021012

[3]

Wenqing Bao, Xianyi Wu, Xian Zhou. Optimal stopping problems with restricted stopping times. Journal of Industrial and Management Optimization, 2017, 13 (1) : 399-411. doi: 10.3934/jimo.2016023

[4]

Wensheng Yin, Jinde Cao, Guoqiang Zheng. Further results on stabilization of stochastic differential equations with delayed feedback control under $ G $-expectation framework. Discrete and Continuous Dynamical Systems - B, 2022, 27 (2) : 883-901. doi: 10.3934/dcdsb.2021072

[5]

Rudolf Ahlswede. The final form of Tao's inequality relating conditional expectation and conditional mutual information. Advances in Mathematics of Communications, 2007, 1 (2) : 239-242. doi: 10.3934/amc.2007.1.239

[6]

Adel Settati, Aadil Lahrouz, Mustapha El Jarroudi, Mohamed El Fatini, Kai Wang. On the threshold dynamics of the stochastic SIRS epidemic model using adequate stopping times. Discrete and Continuous Dynamical Systems - B, 2020, 25 (5) : 1985-1997. doi: 10.3934/dcdsb.2020012

[7]

Anna Maria Cherubini, Giorgio Metafune, Francesco Paparella. On the stopping time of a bouncing ball. Discrete and Continuous Dynamical Systems - B, 2008, 10 (1) : 43-72. doi: 10.3934/dcdsb.2008.10.43

[8]

Zengjing Chen, Qingyang Liu, Gaofeng Zong. Weak laws of large numbers for sublinear expectation. Mathematical Control and Related Fields, 2018, 8 (3&4) : 637-651. doi: 10.3934/mcrf.2018027

[9]

Jakob Kotas. Optimal stopping for response-guided dosing. Networks and Heterogeneous Media, 2019, 14 (1) : 43-52. doi: 10.3934/nhm.2019003

[10]

Shigeaki Koike, Hiroaki Morimoto, Shigeru Sakaguchi. A linear-quadratic control problem with discretionary stopping. Discrete and Continuous Dynamical Systems - B, 2007, 8 (2) : 261-277. doi: 10.3934/dcdsb.2007.8.261

[11]

Cong Qin, Xinfu Chen. A new weak solution to an optimal stopping problem. Discrete and Continuous Dynamical Systems - B, 2020, 25 (12) : 4823-4837. doi: 10.3934/dcdsb.2020128

[12]

Omer Gursoy, Kamal Adli Mehr, Nail Akar. Steady-state and first passage time distributions for waiting times in the MAP/M/s+G queueing model with generally distributed patience times. Journal of Industrial and Management Optimization, 2022, 18 (4) : 2505-2532. doi: 10.3934/jimo.2021078

[13]

Ming Yan, Alex A. T. Bui, Jason Cong, Luminita A. Vese. General convergent expectation maximization (EM)-type algorithms for image reconstruction. Inverse Problems and Imaging, 2013, 7 (3) : 1007-1029. doi: 10.3934/ipi.2013.7.1007

[14]

Liliana Trejo-Valencia, Edgardo Ugalde. Projective distance and $g$-measures. Discrete and Continuous Dynamical Systems - B, 2015, 20 (10) : 3565-3579. doi: 10.3934/dcdsb.2015.20.3565

[15]

Mou-Hsiung Chang, Tao Pang, Moustapha Pemy. Finite difference approximation for stochastic optimal stopping problems with delays. Journal of Industrial and Management Optimization, 2008, 4 (2) : 227-246. doi: 10.3934/jimo.2008.4.227

[16]

Yoshikazu Giga, Hirotoshi Kuroda. A counterexample to finite time stopping property for one-harmonic map flow. Communications on Pure and Applied Analysis, 2015, 14 (1) : 121-125. doi: 10.3934/cpaa.2015.14.121

[17]

François Lalonde, Egor Shelukhin. Proof of the main conjecture on $g$-areas. Electronic Research Announcements, 2015, 22: 92-102. doi: 10.3934/era.2015.22.92

[18]

Sel Ly, Nicolas Privault. Stochastic ordering by g-expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 61-98. doi: 10.3934/puqr.2021004

[19]

Marc Bocquet, Julien Brajard, Alberto Carrassi, Laurent Bertino. Bayesian inference of chaotic dynamics by merging data assimilation, machine learning and expectation-maximization. Foundations of Data Science, 2020, 2 (1) : 55-80. doi: 10.3934/fods.2020004

[20]

Xiaoshan Chen, Xun Li, Fahuai Yi. Optimal stopping investment with non-smooth utility over an infinite time horizon. Journal of Industrial and Management Optimization, 2019, 15 (1) : 81-96. doi: 10.3934/jimo.2018033

 Impact Factor: 

Metrics

  • PDF downloads (202)
  • HTML views (218)
  • Cited by (0)

Other articles
by authors

[Back to Top]